Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Allegic reaction
May 5, 2006

I have been taking trizivir for many year.When I notice fat loss from my arms and leg my dodotor switch me to Norvir, Reyataz, and Epzicom. In two weeks I had an allergic reaction(hives) and had to stop the new meds. If trizivir has the same meds as epzicom minus azt why did I have an allegic reaction?

Response from Dr. Henry

Your reaction would be unlikely due to the Epzicom since it is the same as Trizivir minus the AZT. Rashes are seen with protease inhibitors including Reyataz and/or Norvir though usually you can treat through the rash. Other conditions can also cause a rash (or other drug interactions triggered by the protease inhibitors depending which other medications you are on). A review by your HIV specialist and pharmacist is important to try and narrow down the possibilities so you will have a better idea how to preceed. KH



Previous
white blood cells
Next
Gynaecomastia other than surgery

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement